中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises

文献类型:期刊论文

作者Dong, Zhao1; Xiong, Jie2; Zhai, Jianliang3; Zhang, Tusheng4
刊名JOURNAL OF FUNCTIONAL ANALYSIS
出版日期2017
卷号272期号:1页码:227-254
关键词Moderate deviation principles Stochastic Navier-Stokes equations Poisson random measures Tightness
ISSN号0022-1236
DOI10.1016/j.jfa.2016.10.012
英文摘要In this paper, we establish a moderate deviation principle for two-dimensional stochastic Navier-Stokes equations driven by multiplicative Levy noises. The weak convergence method introduced by Budhiraja, Dupuis and Ganguly in [3] plays a key role. (C) 2016 Elsevier Inc. All rights reserved.
资助项目Key Laboratory of Random Complex Structures and Data Science, Chinese Academy of Sciences ; NSFC[11271356] ; NSFC[11371041] ; NSFC[11431014] ; NSFC[11401557] ; Key Research Program of Frontier Sciences, CAS[QYZDB-SSW-SYS009] ; Macao Science and Technology Fund FDCT[076/2012/A3] ; Multi-Year Research Grants of the University of Macau[MYRG2014-00015-FST] ; Multi-Year Research Grants of the University of Macau[MYRG2014-00034-FST]
WOS研究方向Mathematics
语种英语
WOS记录号WOS:000388066000006
出版者ACADEMIC PRESS INC ELSEVIER SCIENCE
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/24123]  
专题应用数学研究所
通讯作者Zhai, Jianliang
作者单位1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Univ Macau, Fac Sci & Technol, Dept Math, Taipa, Macau, Peoples R China
3.Univ Sci & Technol China, Chinese Acad Sci, Sch Math Sci, Wu Wen Tsun Key Lab Math, Hefei 230026, Peoples R China
4.Univ Manchester, Sch Math, Oxford Rd, Manchester M13 9PL, Lancs, England
推荐引用方式
GB/T 7714
Dong, Zhao,Xiong, Jie,Zhai, Jianliang,et al. A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises[J]. JOURNAL OF FUNCTIONAL ANALYSIS,2017,272(1):227-254.
APA Dong, Zhao,Xiong, Jie,Zhai, Jianliang,&Zhang, Tusheng.(2017).A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises.JOURNAL OF FUNCTIONAL ANALYSIS,272(1),227-254.
MLA Dong, Zhao,et al."A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises".JOURNAL OF FUNCTIONAL ANALYSIS 272.1(2017):227-254.

入库方式: OAI收割

来源:数学与系统科学研究院

浏览0
下载0
收藏0
其他版本

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。